# SDR DHL2002715006

- Difficulty date: April 23, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED FOR AURAL WARNING HORN.  CYCLED FLAPS AND SPEED BRAKE, VERIFIED MOVEMENT OF FLT CONTROL SURFACES.  PERFORMED AURAL OPERATIONAL CHECKOUT IAW 31-26-0.  OP CHECK GOOD.
